# SDR AWXA200500730

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 652072629
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK, FOUND CORROSION IN FORWARD CARGO PIT ON 20 NUT PLATES LOCATED ON THRESHOLD WEB FROM STA 450 TO STA 490.  MX FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-30-15-1 FIG 101.  REMOVED THRESHOLD WEB FROM STA 450 TO STA 490 AND FABRICATED NEW FORWARD PIT THRESHOLD WEB IAW BOEING 737-300 SRM 51-40-05-0 FIG 2 AND BOEING DWG 65-20726.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-40-05 FIG 2.
